# SDR USAA920081098

- Difficulty date: April 30, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 36,530 hours, 13,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53480019216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CRACKED COVER SHEET, BS 2884 / FR 68 - BS 2936 / FR 69, +Y1732.  REPLACED COVER SHEET, BS 2884 / FR 68 - BS 2936 / FR 69, +Y1732 IAW A320 SRM 51-72-11.
